# SDR ASAA0280037

- Difficulty date: February 17, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, FUSELAGE EXTERIOR SKIN WAS DETERMINED TO BE CORRODED AT CENTER OF LOWER LOBE, FS 1080, BETWEEN ENDS OF WING BODY FAIRING RUBSTRIPS.  REMOVED CORROSION PER EA 5330-01566.  (M)
